The structure of the curvature tensor of an open manifold of
Doklady Akademii Nauk, Tome 273 (1983) no. 5, pp. 1057-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_5_a6,
author = {V. B. Marenich},
title = {The structure of the curvature tensor of an open manifold of},
journal = {Doklady Akademii Nauk},
pages = {1057--1062},
year = {1983},
volume = {273},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_5_a6/}
}
V. B. Marenich. The structure of the curvature tensor of an open manifold of. Doklady Akademii Nauk, Tome 273 (1983) no. 5, pp. 1057-1062. http://geodesic.mathdoc.fr/item/DAN_1983_273_5_a6/